Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

 

 

Examples of Finsler metrics without conjugate points: Metrics of revolution


Author: N. Zinov'ev
Translated by: the author
Original publication: Algebra i Analiz, tom 20 (2008), nomer 3.
Journal: St. Petersburg Math. J. 20 (2009), 361-379
MSC (2000): Primary 53B40
DOI: https://doi.org/10.1090/S1061-0022-09-01052-8
Published electronically: April 6, 2009
MathSciNet review: 2454452
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A large class of Finsler metrics without conjugate points on the torus that are far away from flat metrics is constructed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 53B40

Retrieve articles in all journals with MSC (2000): 53B40


Additional Information

N. Zinov'ev
Affiliation: Sun Microsystems SPB, LLC, 10th Krasnoarmeyskaya Street, 22-A, St. Petersburg, 190103, Russia
Email: nikita.zinoviev@gmail.com

DOI: https://doi.org/10.1090/S1061-0022-09-01052-8
Keywords: Hopf hypothesis, flat Finsler metrics, metric of revolution
Received by editor(s): February 8, 2008
Published electronically: April 6, 2009
Article copyright: © Copyright 2009 American Mathematical Society